Manuel del Pino
Manuel del Pino
כתובת אימייל מאומתת בדומיין bath.ac.uk
כותרת
צוטט על ידי
צוטט על ידי
שנה
Local mountain passes for semilinear elliptic problems in unbounded domains
M Del Pino, PL Felmer
Calculus of Variations and Partial Differential Equations 4 (2), 121-137, 1996
6891996
A homotopic deformation along p of a Leray-Schauder degree result and existence for (¦ u′¦ p− 2u′)′+ ƒ (t, u)= 0, u (0)= u (T)= 0, p> 1
M Del Pino, M Elgueta, R Manásevich
Journal of differential equations 80 (1), 1-13, 1989
3791989
Multi-peak bound states for nonlinear Schrödinger equations
M Del Pino, PL Felmer
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 15 (2), 127-149, 1998
3401998
Best constants for Gagliardo-Nirenberg inequalities and applications to nonlinear diffusions
M Del Pino, J Dolbeault
Journal de Mathématiques Pures et Appliquées 81 (9), 847-876, 2002
3182002
Semi-classical states for nonlinear Schrödinger equations
M del Pino, PL Felmer
journal of functional analysis 149 (1), 245-265, 1997
3111997
On De Giorgi's conjecture in dimension N≥ 9
M Del Pino, M Kowalczyk, J Wei
Annals of Mathematics, 1485-1569, 2011
2382011
Global bifurcation from the eigenvalues of the p-Laplacian
MA Del Pino, RF Manásevich
Journal of Differential Equations 92, 226-251, 1991
2181991
Singular limits in Liouville-type equations
M Del Pino, M Kowalczyk, M Musso
Calculus of Variations and Partial Differential Equations 24 (1), 47-81, 2005
2132005
Two-bubble solutions in the super-critical Bahri-Coron's problem
M Del Pino, P Felmer, M Musso
Calculus of Variations and Partial Differential Equations 16 (2), 113-145, 2003
2062003
Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition
MA Del Pino, RÃF ManÃĄsevich
Proceedings of the American Mathematical Society 112 (1), 81-86, 1991
1771991
Semi-classical states of nonlinear Schrödinger equations: a variational reduction method
M Del Pino, P Felmer
Mathematische Annalen 324 (1), 1-32, 2002
1732002
Concentrating standing waves for the fractional nonlinear Schrödinger equation
J Dávila, M Del Pino, J Wei
Journal of Differential Equations 256 (2), 858-892, 2014
1722014
Concentration on curves for nonlinear Schrödinger equations
M Del Pino, M Kowalczyk, JC Wei
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1602007
The optimal euclidean Lp-Sobolev logarithmic inequality
M Del Pino, J Dolbeault
Journal of Functional Analysis 197 (1), 151-161, 2003
1372003
Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE
MA del Pino, RF Manásevich, AE Murúa
Nonlinear Analysis: Theory, Methods & Applications 18 (1), 79-92, 1992
1371992
On the role of mean curvature in some singularly perturbed Neumann problems
M del Pino, PL Felmer, J Wei
SIAM Journal on Mathematical Analysis 31 (1), 63-79, 1999
1351999
Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting
M Del Pino, PL Felmer
Indiana University Mathematics Journal, 883-898, 1999
1301999
Boundary concentration for eigenvalue problems related to the onset of superconductivity
M Del Pino, PL Felmer, P Sternberg
Communications in Mathematical Physics 210 (2), 413-446, 2000
1212000
T-periodic solutions for some second order differential equations with singularities*
M del Pino, R Manásevich, A Montero
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 120 (3 …, 1992
1201992
The Fredholm Alternative at the First Eigenvalue for the One Dimensionalp-Laplacian
M del Pino, P Drábek, R Manásevich
journal of differential equations 151 (2), 386-419, 1999
1191999
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20